# SDR P2EA99053

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - Q-CHECK ITEM.  FRAME WEB CRACKED AT BS 351.2 BETWEEN STR 19L AND STR 20L.  DEFECT SIZE:  LENGTH 0.375 INCH.  REPLACED WEB AT BS 351.2 BETWEEN STR 18L AND STR 21L PER SRM 51-10-1 PAGE 5 AND SRM 51-30-2.  SEE COOPESA W.O. M1-0003-1-133, VAM 100 NR 662.  (X)
